# SDR DALA2021082004875

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 SUMMARY OF NRC 00836: OUTBOARD OPEN HOLE AT INBOARD FLAP LH WING WAS REPAIRED PER ER/A 471162-14AD REV. D AND ETI-57-21-400 REV. CORRECTIVE ACTION: ERA 593483-14 ISSUED AND IS CURRENT. SECT. I ACCOMPLISHED. (1915316)
